# SDR FDEA201910282768

- Difficulty date: October 28, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC754146
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RH UPPER INTERNAL SKIN IS WORN. INSTALLED REPAIR PER E.A. 1-5340-T0350296 "FUSELAGE-ATTACH FITTINS TAIL CONE UPPER   SKIN REPAIR"
